# SDR FDEA200912304564

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 820-839
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS GOUGES AND CORROSION FROM STA 820 TO 839 AT LBL 25.  REMOVED GOUGES & CORROSION FROM MCD SEAT TRACK STA 820-839, LBL 25 IAW SRM 51-10-02. ORIG MAT THICKNESS= .145, MAT LOSS .045. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL I, PG 102. R & R SEAT TRACK MCD STA 780-880, LBL 25 IAW   SRM, 51-40-02, USING MAT BAC 1520-792, ON MAE TRAV T10/816932.  MAJOR REPAIR.
